When I saw the psychiatrist last month, he put me on Desipramine.  In my experience, the smaller the pill, the bigger the side-effects.  When I was up to 30 mg per night, it was terrifying.  

I called the doctor last week and explained what was going on and he quickly took me off of it.

Some of the lovely side effects I experienced were (TMI on some parts):

  • Dry mouth
  • Severe abdominal pain
  • Constipation
  • Inability to determine when I needed to urinate (couldn’t feel it)
  • Dark brown-ish urine
  • Confusion, disorientation, forgetfulness
  • Lightheadedness in general (and when standing up, etc)
  • Nausea
  • Feeling like the floor was swaying
  • Poor balance
  • Feeling floaty and unreal
  • Shaking of limbs (to the point where I could barely drive)
  • Heart palpitations
  • Excessive sweating and inability to regulate temperature
  • Nightmares
  • Trouble falling asleep
  • Slight visual hallucinations 
  • Severe (I mean crying because it hurt so badly) jaw pain and stiffness

 

Advertisements

About healandsurvive

27 years old with an Associates Degree in social sciences. Diagnosed with Dissociative Identity Disorder, PTSD, OCD, anxiety. I also have been diagnosed with Vestibular Migraines and my everyday balance has taken a big hit, and I am basically off-balance and some level of dizzy 98% of the time. I enjoy painting, writing, acting, singing, reading, collaging, journaling; basically anything creative.
Aside | This entry was posted in Uncategorized and tagged , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s